MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7594
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 06/2023).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly failed to inflate and failed to deflate.A gauge needle and fluoroscopy guidance were used to gently rupture the balloon and disperse contrast to allow balloon to deflate.The patient was hemodynamically stable.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly failed to inflate and failed to deflate.It was further reported that a gauge needle and fluoroscopy guidance were used to gently rupture the balloon and disperse contrast to allow balloon to deflate.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one conquest 40 pta dilatation catheter has been received for the evaluation.On the visual evaluation, the device was noted to be bloody and the balloon was noted to be prolapsed.No other specific anomalies were noted.The functional testing was unable to be performed, due to the balloon being previous ruptured at facility.Under the microscopic observation, the prolapsed balloon and other anomalies was noted.Therefore the investigation for the reported inflation and deflation issue remains inconclusive, as the functional testing was unable to be performed due to the condition of the returned device.A definitive root cause for the reported inflation and deflation issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2023).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12653249
Report Number2020394-2021-01883
Device Sequence Number17196441
Product Code DQY
UDI-Device Identifier00801741060601
UDI-Public(01)00801741060601
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCQF7594
Device Catalogue NumberCQF7594
Device Lot NumberREEU2558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight91